# SDR FDEA202005261048

- Difficulty date: May 26, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000251
- Part serial: FD1045
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING CENTER FLAP SHOWING INDICATION AT RIB 27 AFT CRACKED. REPAIRED LEFT CENTER FLAP RIB 27 IAW SRM 57-50-00 PG 203 AND PG 220 AND EA 6-5750-T0354210-P1.
